# SDR DALA2021021900973

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION BEARING IB FLAP (MAIN ECCENTRIC BEARING) ON RT WING (1 EA). CORRECTIVE ACTION: REPLACED BEARING PER AIRBUS CMM 57-52-21. (1733632)
